RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 5, Pages 1054–1076 (Mi izv1563)  

This article is cited in 4 scientific papers (total in 4 papers)

On an integral transform of complex analytic functions

B. Yu. Sternin, V. E. Shatalov


Abstract: A new invertible integral transform of multivalued analytic functions is proposed; it allows one, in particular to obtain the solution of a Cauchy problem in explicit form and to investigate the singularities of the solution.
Bibliography: 17 titles.

Full text: PDF file (2034 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:2, 407–427

Bibliographic databases:

UDC: 517.4.44
MSC: Primary 44A15; Secondary 35A22
Received: 05.09.1984

Citation: B. Yu. Sternin, V. E. Shatalov, “On an integral transform of complex analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986), 1054–1076; Math. USSR-Izv., 29:2 (1987), 407–427

Citation in format AMSBIB
\Bibitem{SteSha86}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On an integral transform of complex analytic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 5
\pages 1054--1076
\mathnet{http://mi.mathnet.ru/izv1563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873660}
\zmath{https://zbmath.org/?q=an:0634.44002}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 2
\pages 407--427
\crossref{https://doi.org/10.1070/IM1987v029n02ABEH000976}


Linking options:
  • http://mi.mathnet.ru/eng/izv1563
  • http://mi.mathnet.ru/eng/izv/v50/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Math. USSR-Sb., 65:2 (1990), 385–422  mathnet  crossref  mathscinet  zmath
    3. B. Yu. Sternin, V. E. Shatalov, “On the solvability of the first Cousin problem for a class of multivalued analytic functions”, Math. USSR-Izv., 35:2 (1990), 393–409  mathnet  crossref  mathscinet  zmath
    4. B. Yu. Sternin, V. E. Shatalov, “On the Cauchy problem for differential equations in spaces of resurgent functions”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 67–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:156
    Full text:63
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018